# SDR AALA202506272401

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 38,176 hours, 16,630 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: SHORTLY AFTER TAKEOFF, FUEL IMBALANCE ON RIGHT MAIN TANK WITH GREATER THAN 1000LB DIFFERENCE IN ROUGHLY 10 MINUTES. AIRCRAFT AIR INTERRUPTED, BACK TO AND LANDED SAFELY AT DFW. ACCOMPLISHED FIM 28-22-00 RESET OF CIRCUIT BREAKER GFI R55. RIGHT CENTER BOOST PUMPOPERATIONAL CHECK NORMAL.
